advertisement
Question
Posted by: SJ | 2004/11/02

Athletes foot??

my boyfriend has suddenly gotten something horrible looking on his foot.

Itstarted as what looked like a red burn. then blisters ten it got bigger. someone told him it was athletes foot and he bought Lamisil. But its not on the underside of his foot its on the top. Is athletes foot blisters? he says its not sore and from what i can tell its not itchy as i havent seen him scratching. I also thought atheletes foot was highly contagious and we live together and shower together and stuff and i dont have it.

What could it be?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

SJ, it is difficult to say from this side of the screen, but it sounds like it might be due to contact dermatitis. Mixing a steroid cream with the Lamisil® for 3-5 days might do the trick, but if it doesn’t the best would be to see a doctor. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement